Target Rules for Public Choice Economies on Tree Networks and in Euclidean Spaces

Détails

ID Serval
serval:BIB_683D800A2066
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Target Rules for Public Choice Economies on Tree Networks and in Euclidean Spaces
Périodique
Theory and Decision
Auteur(s)
Klaus B.
ISSN
0040-5833
Statut éditorial
Publié
Date de publication
2001
Peer-reviewed
Oui
Volume
51
Numéro
1
Pages
13-29
Langue
anglais
Résumé
We consider the problem of choosing the location of a public facility either (a) on a tree network or (b) in a Euclidean space. (a) (1996) characterize the class of target rules on a tree network by Pareto efficiency and population-monotonicity. Using Vohra's (1999) characterization of rules that satisfy Pareto efficiency and replacement-domination, we give a short proof of the previous characterization and show that it also holds on the domain of symmetric preferences. (b) The result obtained for model (a) proves to be crucial for the analysis of the problem of choosing the location of a public facility in a Euclidean space. Our main result is the characterization of the class of coordinatewise target rules by unanimity, strategy-proofness, and either replacement-domination or population-monotonicity.
Mots-clé
Single-peaked preferences, Tree networks, Euclidean spaces, Target rules, Pareto efficiency, Population-monotonicity, Replacement-domination
Web of science
Création de la notice
11/05/2010 14:39
Dernière modification de la notice
20/08/2019 14:23
Données d'usage